| Model Number |
PYMU173 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
This report is a summary of two (2) malfunction events.A review of the event(s) involved a device was fractured issue.No adverse event patient information was reported.No information regarding patient demographics have been provided.
Event or Problem Description